# SDR CALA2009041700205

- Difficulty date: April 16, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 37,279 hours, 5,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 83789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE AT R4 AND L4 DOORS, REFER TO WORK CARD 64-3300-1-7100.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERY PACK AT R4 AFT EA SEAT, STATION 1545, WL 204, RBL 53, REF AMM 33-51-07.  OPS CHECKS GOOD.
